# SDR 2007UALA03271

- Difficulty date: August 20, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,663 hours, 8,544 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMERGENCY EXIT SLIDE, EXIT LIGHT INOPERATIVE.   08-31-07   RELAMPED, OP CHECKED OK REF MM 33-51-12.
